# SDR DALA2019020400701

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 65,399 hours, 51,138 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR SLIDE LACING PINS UNDONE. REMOVE AND INSTALL L1 SLIDE PER WC 2561-4964 SLIDE, PASSENGE OFF 09-2561-9-0011 01919 ON 97-2561-9-0003 02652. (LP4752842)
